The American University
Bibliographic Data
| ID | 9017958 |
|---|---|
| Authors | Janice M Beyer (University at Buffalo, State University of New York, corresponding author) |
| Year | 1974 |
| Volume | 45 |
| Issue | 7 |
| Pages | 553-557 |
| Publication date | 1974-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Higher Education (JOURNAL) |
| Journal identifiers | ISSN: 0022-1546 • E-ISSN: 1538-4640 |
| Publisher | Taylor & Francis (PUBLISHER • GB) |
| DOI | 10.1080/00221546.1974.11776997 |
| OpenAlex | W4233742488 |
| Language | EN |
Mathematics education · Political science · Sociology · Academic Freedom and Politics · Education, Philosophy, and Society · Psychology · University Challenges and Reforms
| Highly cited | No |
|---|